# SDR DALA2022101206582

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,994 hours, 30,323 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R SLIDE LIGHT REMAINS ILLUMINATED AFTER DOOR WAS DISARMED. CORRECTIVE ACTION: T/S PER B757 WDM 25-66-11. R/R 1R L404 KORY SWITCH LIGHT ASSY. CYCLED DOOR ARMING SELECTOR SWITCH SEVERAL TIMES, OPS CHECK GOOD . IN ADDITION REMOVED EXCESS GREASE AND DEBRIS OFF THE PROX SENSORS. INSPECTED PROX SENSORS AND WIRING, NO DEFECTS NOTED. (8962044)
